# SDR NACA2025052700001

- Difficulty date: May 27, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,122 hours, 20,198 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 38861673
- Part serial: 1830
- Condition: Failed
- Location: Apu
- Part time: 3,648 hours, 1,492 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT AFTER LANDING IN KMIA, APU RPM NEVER GOT HIGHER THAN 35%. ACCOMPLISHED FIM 41-11 FT 958, FOUND IGV ACTUATOR FAULT. REMOVED AND REPLACED IGV ACTUATOR PER B767 AMM 49-52-02 OPS AND LEAK CHECK GOOD.
